Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, VOL. 52, NO. 4, APRIL 2007 633 Switching Stabilizability for Continuous-Time
 

Summary: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, VOL. 52, NO. 4, APRIL 2007 633
Switching Stabilizability for Continuous-Time
Uncertain Switched Linear Systems
Hai Lin, Member, IEEE, and Panos J. Antsaklis, Fellow, IEEE
Abstract--This paper investigates the switching stabilizability
problem for a class of continuous-time switched linear systems
with time-variant parametric uncertainties. First, a necessary
and sufficient condition for the asymptotic stabilizability of such
uncertain switched linear system is derived, under the assumption
that the closed-loop switched system does not generate sliding
motions. Then, an additional condition is introduced to exclude
the possibility of unstable sliding motions. Finally, a necessary
and sufficient for the asymptotic stabilizability of such contin-
uous-time uncertain switched linear systems is presented. This
result improves upon conditions found in the literature which are
either sufficient only or necessary only.
Index Terms--Set-induced Lyapunov functions, stabilization,
switched systems, uncertainty.
I. INTRODUCTION
ASWITCHED system is a dynamical system that consists

  

Source: Antsaklis, Panos - Department of Electrical Engineering, University of Notre Dame

 

Collections: Engineering